U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

Chemotherapy side effect question. will i get nausea right away from dactinomycin?

2 doctor answers4 doctors weighed in
Dr. Yash Khanna
Family Medicine 59 years experience
Dactinomycine&nausea: 75% of patients will experience nausea and vomiting, can be mild to moderate in severity.It may present within hours of administration , may be dose related and may be more intense two to four days after the end of five day course, usually require and respond to antiemetic therapy and may persist as long as a week after the therapy is stopped.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Michael Engel
Pediatric Hematology and Oncology 22 years experience
While most people...: Experience nausea with actinomycin-d treatment, those who do receive considerable relief with the use of 5ht3 antagonists like granisetron, ondansetron, etc. I try hard not to presuppose how a patient will react to a given treatment. We use preemptive 5ht3 antagonists before most types of chemotherapy, and its been my experience that they control nausea well. I hope this will be true for you!
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 44-year-old member asked:
How can I help my mother deal with nausea from chemotherapy?
2 doctor answers8 doctors weighed in
A 37-year-old member asked:
Why should I treat my nausea and vomiting during chemotherapy?
2 doctor answers9 doctors weighed in
A 34-year-old member asked:
Is kytril worth the cost to reduce nausea while undergoing chemotherapy treatments?
2 doctor answers3 doctors weighed in
A 40-year-old member asked:
What are some natural remedies to help chemotherapy nausea?
2 doctor answers7 doctors weighed in
Last updated Oct 3, 2016

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.